Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 63, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 11, 2023, 8:59 AM CDT for Bienville Parish, Red River Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2023, 8:59 AM CDT (13:59 UTC)
- Expired
- May 11, 2023, 9:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2347 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted.
745
WFUS54 KSHV 111359
TORSHV
LAC013-081-111430-
/O.NEW.KSHV.TO.W.0063.230511T1359Z-230511T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
859 AM CDT Thu May 11 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northeastern Red River Parish in northwestern Louisiana...
South central Bienville Parish in northwestern Louisiana...
* Until 930 AM CDT.
* At 858 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Coushatta, or 20 miles east of
Mansfield, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Red River and south central Bienville Parishes,
including the following locations... Womack and Hall Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3210 9340 3215 9343 3229 9321 3216 9314
TIME...MOT...LOC 1358Z 245DEG 24KT 3214 9338
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
331 follow-up statement
756
WWUS54 KSHV 111423
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
923 AM CDT Thu May 11 2023
LAC013-081-111430-
/O.CON.KSHV.TO.W.0063.000000T0000Z-230511T1430Z/
Red River LA-Bienville LA-
923 AM CDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
NORTHEASTERN RED RIVER AND SOUTH CENTRAL BIENVILLE PARISHES...
At 923 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Ringgold, or 28 miles south of
Minden, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Womack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3214 9323 3223 9330 3229 9321 3216 9314
TIME...MOT...LOC 1423Z 245DEG 24KT 3221 9320
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 11, 7:23 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 11, 7:23 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
723 AM CDT Thu May 11 2023
...New AVIATION...
.SHORT TERM...
(Thursday through Friday)
Issued at 301 AM CDT Thu May 11 2023
The onset of our heavy rain event began late last evening across
parts of Deep East Texas, but we still have several more hours to
go before the flooding threat subsides farther north and east into
North Louisiana and much of South Arkansas. Given the impressive
rain totals thus far, most notably in the area around Nacogdoches,
a flash flood warning was issued for a sizable area of Deep East
Texas where as much as 3-5 inches of rain have already fallen with
slightly more expected. This heavy rain axis will begin to expand
farther NE through the remainder of this morning so have kept the
Flood Watch intact through its scheduled expiration at 1 PM this
afternoon.
A 35-40kt LLJ will continue to pump moisture farther north and
east while the advancing upper-level trough maintains support for
lift and forcing. With PWATs still near 2 inches and a saturated
column, very productive rain rates will continue through the rest
of this morning and possibly into the early afternoon across our
eastern zones. Therefore, cannot rule out a possible extension of
the Flood Watch through late this afternoon for our easternmost
zones. This will largely depend on the speed of movement and rain
rates farther east, and the expectation is that daytime heating
should help to reinforce the convection over our eastern half by
later this morning. Meanwhile, our western zones will begin to see
convection ending by late morning into the midday timeframe with
high temperatures warming into the lower to mid 80s while cooler
readings in the mid to upper 70s are expected across the east.
By this evening, much of the region is expected to be rain-free as
the upper trough lifts farther NE out of the area. Overnight low
temperatures will generally range from the upper 60s to lower 70s.
Weak ridging will set up on Friday with much warmer temperatures
expected as afternoon highs will range from the mid to upper 80s.
Scattered convection can't be ruled out, however, as instability
will increase sharply into the afternoon so look for a very warm
and humid day with a summerlike feel to wrap up the work week.
/19/
&&
.LONG TERM...
(Friday Night through Thursday)
Issued at 301 AM CDT Thu May 11 2023
As we move into the upcoming weekend, upper ridging aloft will
extend westward from the SE CONUS, into the Lower Mississippi
Valley, and into the eastern half of our CWA. Despite that, an
unsettled weather pattern will continue across the region. As of
now, it appears the highest chances for rain will be across our
western zones, as those areas will continue to be affected by
disturbances moving along the peripheral of the ridge. This
generally includes East Texas, SE Oklahoma, and portions of SW
Arkansas, north of I-30. Can't rule out some of this convection
continuing during the evening and overnight hours. The remainder of
the region will see continued rain chances, but mostly during the
afternoon hours with the aid of peak heating. By early next week,
rain chances will remain areawide, as an upper trough will slowly
push a cool front through the region. Behind the upper trough/cold
front, drier and less humid conditions should move into the region
by the middle of next week. However, some of the latest model runs
continue to trend more wetter, keeping rain chances across portions
of the region. At this time, any organized severe weather threats
remain low during the long-term period, but an isolated threat for
damaging winds and possibly large hail, can't be ruled out. Also,
with the prolong period of rainfall, the threat for isolated
flooding will continue.
Some uncertainty still exists with the temperature forecast during
this period, mainly due to rain and cloud cover. Still thinking that
most locations will at least climb into the 80s each day, but breaks
in cloud cover and rain during the afternoon hours could result in
some locations approaching 90 degrees. Regardless, continued
southerly flow will keep muggy conditions across the area. But,
there could be some relief from the humidity by the middle of next
week behind the aforementioned upper trough/cool front.
/20/
&&
.AVIATION...
(12Z TAFS)
Issued at 717 AM CDT Thu May 11 2023
For the 11/12Z TAF period, cigs continue to drop across our airspace
with active convection ongoing this morning. Expect these trends to
translate farther east through the remainder of this morning as an
upper-level trough lifts farther NE across the area. Most TAF sites
will contend with SHRA with some embedded TSRA, generally through
the first half of the period before gradually diminishing in both
coverage and intensity this afternoon before clearing by evening.
Cigs will also improve late in the period with MVFR to low VFR
conditions returning, but lower cigs will make a return by 12/06Z.
Sfc winds will maintain a primary S/SE component between 5-10 kts
on average with higher gusts possible invof of convection.
/19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 81 72 88 71 / 90 0 30 10
MLU 77 69 88 69 / 90 10 30 10
DEQ 81 70 85 68 / 50 30 50 20
TXK 81 71 88 70 / 70 10 40 20
ELD 77 68 87 68 / 90 10 30 10
TYR 85 72 89 70 / 30 10 30 20
GGG 83 72 88 70 / 60 10 30 10
LFK 85 72 89 71 / 50 0 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ060-061-070>073.
LA...Flood Watch until 1 PM CDT this afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch until 1 PM CDT this afternoon for TXZ097-112-126-137-
138-150>153-165>167.
&&
SHORT TERM...19
LONG TERM....20
AVIATION...19Hazardous weather outlook, May 11, 5:00 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 500 AM CDT Thu May 11 2023 ARZ050-051-059-OKZ077-TXZ096-108>111-124-125-136-149-121000- Sevier-Howard-Little River-McCurtain-Red River-Franklin-Titus-Camp- Morris-Wood-Upshur-Smith-Cherokee- 500 AM CDT Thu May 11 2023 This Hazardous Weather Outlook is for southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and tonight. Scattered thunderstorms will be possible across the area today. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds, and possibly large hail, will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, a flooding threat will remain across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ013-014-019>022-121000- Jackson-Ouachita-Winn-Grant-Caldwell-La Salle- 500 AM CDT Thu May 11 2023 This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...Today and tonight. Scattered thunderstorms will be possible across the area today. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds, and possibly large hail, will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, a flooding threat will remain across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ARZ060-061-070>073-LAZ001>006-010>012-017-018-TXZ097-112-126-137-138- 150>153-165>167-121000- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Sabine- Natchitoches-Bowie-Cass-Marion-Gregg-Harrison-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 500 AM CDT Thu May 11 2023 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. ...FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... .DAY ONE...Today and tonight. Scattered thunderstorms will be possible across the area today. A Flood Watch remains in effect, as moderate to heavy rainfall could result in flooding across the region. Also, an isolated strong to severe storm will be possible, with damaging winds being the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds, and possibly large hail, will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, a flooding threat will remain across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 11, 6:59 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 AM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM FLASH FLOOD 1 SSW NACOGDOCHES 31.60N 94.66W
05/11/2023 NACOGDOCHES TX 911 CALL CENTER
SOUTH SIDE OF NACOGDOCHES STREETS ARE CLOSED
DUE TO FLOODING. FLOODING OF ROADS
WIDESPREAD ACROSS THE ENTIRE COUNTY.
&&
ASLocal storm report, May 11, 7:01 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 AM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD CARTHAGE 32.16N 94.34W
05/11/2023 PANOLA TX 911 CALL CENTER
WIDESPREAD FLOODING WITH ROADS CLOSED ALL
ACROSS THE COUNTY.
&&
ASLocal storm report, May 11, 7:03 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 AM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD 1 SSW NACOGDOCHES 31.60N 94.66W
05/11/2023 NACOGDOCHES TX 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
SSW NACOGDOCHES. SOUTH SIDE OF NACOGDOCHES
STREETS ARE CLOSED DUE TO FLOODING. FLOODING
OF ROADS WIDESPREAD ACROSS THE COUNTY.
&&
ASLocal storm report, May 11, 7:07 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 AM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM FLASH FLOOD HENDERSON 32.16N 94.80W
05/11/2023 RUSK TX 911 CALL CENTER
STREETS FLOODED ACROSS THE COUNTY WITH A FEW
ROADS CLOSED.
&&
ASLocal storm report, May 11, 7:12 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
712 AM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD TIMPSON 31.91N 94.40W
05/11/2023 SHELBY TX 911 CALL CENTER
HWY 96 NORTH OF TIMPSON IS CLOSED DUE TO
FLOODING. NUMEROUS ROADS CLOSED IN TIMPSON.
&&
ASSpecial weather statement, May 11, 7:37 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
737 AM CDT Thu May 11 2023
LAZ010-TXZ151-153-111330-
De Soto LA-Panola TX-Shelby TX-
737 AM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of De Soto Parish,
southeastern Panola and northeastern Shelby Counties through 830 AM
CDT...
At 737 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Logansport, or 10 miles west of Mansfield, moving
east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Stonewall, Logansport, Joaquin, South Mansfield, Keachi,
Grand Cane, Longstreet, Stanley, Gloster, Keat Chie, Carmel,
Frierson, Kingston, Kickapoo and Reeds Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3185 9402 3219 9408 3220 9404 3219 9395
3224 9387 3230 9365 3227 9362 3224 9362
3220 9359 3190 9349
TIME...MOT...LOC 1237Z 256DEG 22KT 3206 9387
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:53 PM CDT | Tornado Warning | SHV | Union | 20 min |
| May 10, 9:19 PM CDT | Special Weather Statement | SHV | De Soto | 26 min |
| May 11, 6:01 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 17 min |
| May 11, 6:18 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 6 hr |
| May 11, 6:34 AM CDT | Special Weather Statement | SHV | Caddo | 26 min |
| May 11, 7:30 AM CDT | Areal Flood Advisory | SHV | Claiborne, Webster | 3 hr |
| May 11, 7:34 AM CDT | Areal Flood Advisory | SHV | Bossier, Webster | 3 hr |
| May 11, 7:37 AM CDT | Special Weather Statement | SHV | De Soto | 53 min |
| May 11, 7:44 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 6 hr |
| May 11, 7:54 AM CDT | Tornado Warning | SHV | De Soto | 36 min |
| May 11, 8:03 AM CDT | Tornado Warning | SHV | Grant | 14 min |
| May 11, 8:21 AM CDT | Tornado Warning | SHV | Claiborne, Webster | 24 min |
| May 11, 8:23 AM CDT | Tornado Warning | SHV | Grant, LaSalle | 37 min |
| May 11, 8:25 AM CDT | Severe Thunderstorm Warning | SHV | De Soto | 65 min |
| May 11, 8:51 AM CDT | Tornado Warning | SHV | Grant, LaSalle | 39 min |
| May 11, 9:05 AM CDT | Special Weather Statement | SHV | Sabine | 40 min |
| May 11, 9:15 AM CDT | Tornado Warning | SHV | De Soto | 20 min |
| May 11, 9:21 AM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 39 min |
| May 11, 9:22 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 68 min |
| May 11, 9:35 AM CDT | Special Weather Statement | SHV | Bienville | 40 min |
| May 11, 9:36 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 39 min |
| May 11, 9:43 AM CDT | Special Weather Statement | SHV | Ouachita, Union | 62 min |
| May 11, 9:46 AM CDT | Special Weather Statement | SHV | Union | 59 min |
| May 11, 9:52 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 38 min |
| May 11, 10:06 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Red River, Winn | 54 min |
| May 11, 10:13 AM CDT | Tornado Warning | SHV | LaSalle | 32 min |
| May 11, 10:17 AM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Winn | 3 hr |
| May 11, 10:32 AM CDT | Areal Flood Advisory | SHV | Claiborne, Union | 3 hr |
| May 11, 10:46 AM CDT | Flash Flood Warning | SHV | Claiborne | 6 hr |
| May 11, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 54 min |
| May 11, 10:52 AM CDT | Special Weather Statement | SHV | Union | 38 min |
| May 11, 10:53 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 52 min |
| May 11, 11:28 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita, Union | 32 min |
| May 11, 11:46 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 44 min |
| May 11, 12:00 PM CDT | Flash Flood Warning | SHV | Claiborne, Union | 5 hr |
| May 11, 12:15 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| May 11, 12:29 PM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 46 min |
| May 11, 1:05 PM CDT | Special Weather Statement | SHV | Union | 40 min |
| May 11, 1:17 PM CDT | Special Weather Statement | SHV | Ouachita | 43 min |
| May 11, 1:39 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 4 hr |
| May 11, 2:06 PM CDT | Special Weather Statement | SHV | Union | 54 min |
| May 11, 4:20 PM CDT | River Flood Advisory | SHV | Caddo, De Soto | 69 hr |
| May 11, 4:23 PM CDT | River Flood Advisory | SHV | Caddo | 53 hr |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.